| Model Number |
27VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Ventricular Fibrillation (2130)
| Date of Event |
04/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2022, a sjm masters series valsalva aortic valved graft was chosen for implant.During procedure, the patient experienced ventricular fibrillation and aortic dissection.Defibrillation was performed twice, and the patient heart returned to sinus rhythm.No device deficiencies were noted.No additional information was provided.
Event or Problem Description
Clinical information: (b)(6) - valved grafts pas, patient site id: (b)(6).It was reported that on (b)(6) 2022, a sjm masters series valsalva aortic valved graft was chosen for implant.During procedure, the patient experienced ventricular fibrillation and aortic dissection.Defibrillation was performed twice, and the patient heart returned to sinus rhythm.No device deficiencies were noted.Subsequent to the initially filed information, additional information was received that there was no allegation of malfunction against the abbott device.The patient was discharged home in good health on (b)(6) 2022.
Additional Manufacturer Narrative
An event of ventricular fibrillation and aortic dissection was reported.Information from the field indicated it was thought that the events were due to the procedure.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.